# SDR MASA200700702

- Difficulty date: October 9, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 12,817 hours, 8,704 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Loose
- Location: Mlg Door
- Component: Mlg Door
- Component part number: CC670105209
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG INBOARD DOOR LOWER SKIN RIVETS LOOSE.  REMOVED AND REPLACED DOOR P/N CC670-10520-9 S/N 15016.
